# SDR ASOA20140902099

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,966 hours, 21,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 71 FOUND DAMAGED AT STRINGER 13R.  MAINTENANCE SPLICED IN A NEW SECTION OF FRAME IAW SRM 53-00-04.
